# SDR AWXA200500803

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 22,150 hours, 8,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Severed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8 DAY CHECK FOUND EMERGENCY EXIT LIGHT AT SEAT 24 INOPERATIVE.  MAINTENANCE REPLACED WIRING HARNESS UNDER SEAT AT ROW 24L.  OPERATIONAL CHECKS GOOD.
